# SDR GTIA2024121938607

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 9,200 hours, 3,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AROUND 6000 FT FA REPORTED A SMELL IN THE FWD/MID CABIN DESCRIBED AS DIRTY SOCK SMELL.-PER TSM 05-50-00-810-831-A. PERFORMED ENG 1 & 2 RUN WITH CREW ASSISTANCE, FOUND PACK #2 AT SOURCE. MOC # 110495.
